# SDR ABXA9600363

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1440-1460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED SKIN CORRODED ON INNER SURFACE BETWEEN LONGERON 31 RIGHT AND 29 RIGHT AT STATION 1440 TO 1460.  REPAIRED UPPER FUSELAGE SKIN AT C-4 DOOR THAT WAS CORRODED ON INNER SURFACE IAW ABX REA D853-12672MR.
